Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Curvature and differentiable structure on spheres


Author: Ernst A. Ruh
Journal: Bull. Amer. Math. Soc. 77 (1971), 148-150
MSC (1970): Primary 5372
DOI: https://doi.org/10.1090/S0002-9904-1971-12640-X
MathSciNet review: 0270307
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372

Retrieve articles in all journals with MSC (1970): 5372


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12640-X